Linear Connection in Spin-Collineation Space.
Mathematische Zeitschrift, Tome 58 (1953), pp. 265-271
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1953__58_169350,
author = {Richard L. Ingraham},
title = {Linear {Connection} in {Spin-Collineation} {Space.}},
journal = {Mathematische Zeitschrift},
pages = {265--271},
year = {1953},
volume = {58},
zbl = {0051.39801},
url = {http://geodesic.mathdoc.fr/item/MZ_1953__58_169350/}
}
Richard L. Ingraham. Linear Connection in Spin-Collineation Space.. Mathematische Zeitschrift, Tome 58 (1953), pp. 265-271. http://geodesic.mathdoc.fr/item/MZ_1953__58_169350/